Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 9, Pages 1572–1577 (Mi zvmmf1827)  

This article is cited in 7 scientific papers (total in 7 papers)

On the convergence of a certain class of difference schemes for the equations of unsteady gas motion in a disperse medium

D. V. Sadin

Military Academy of Engineering Technology, St. Petersburg

Full text: PDF file (784 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:9, 1508–1513

Bibliographic databases:
UDC: 519.634
MSC: Primary 76M20; Secondary 76N15, 65M12
Received: 24.03.1997

Citation: D. V. Sadin, “On the convergence of a certain class of difference schemes for the equations of unsteady gas motion in a disperse medium”, Zh. Vychisl. Mat. Mat. Fiz., 38:9 (1998), 1572–1577; Comput. Math. Math. Phys., 38:9 (1998), 1508–1513

Citation in format AMSBIB
\Bibitem{Sad98}
\by D.~V.~Sadin
\paper On the convergence of a certain class of difference schemes for the equations of unsteady gas motion in a disperse medium
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 9
\pages 1572--1577
\mathnet{http://mi.mathnet.ru/zvmmf1827}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1669090}
\zmath{https://zbmath.org/?q=an:1086.76557}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 9
\pages 1508--1513


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1827
  • http://mi.mathnet.ru/eng/zvmmf/v38/i9/p1572

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sadin D.V., “Calculation of the acceleration of a cylindrical body by an unsteady two-phase flow”, Combustion Explosion and Shock Waves, 35:5 (1999), 591–597  crossref  isi  scopus
    2. D. V. Sadin, “O zhestkosti sistem uravnenii v chastnykh proizvodnykh, opisyvayuschikh dvizheniya geterogennykh sred”, Matem. modelirovanie, 14:11 (2002), 43–53  mathnet  zmath
    3. Sadin D.V. Alekseev K.V., “Evolution of a Dust Cloud in the Field of a Knudsen Flow Under Zero Gravity Conditions (Numerical Scenarios)”, Tech. Phys., 61:2 (2016), 165–170  crossref  isi  elib  scopus
    4. D. V. Sadin, “TVD scheme for stiff problems of wave dynamics of heterogeneous media of nonhyperbolic nonconservative type”, Comput. Math. Math. Phys., 56:12 (2016), 2068–2078  mathnet  crossref  crossref  isi  elib
    5. D. V. Sadin, “Skhemy s nastraivaemymi dissipativnymi svoistvami dlya chislennogo modelirovaniya techenii gaza i gazovzvesei”, Matem. modelirovanie, 29:12 (2017), 89–104  mathnet  elib
    6. D. V. Sadin, V. A. Davidchuk, “Osobennosti rascheta vzaimodeistviya udarnoi volny s gazovym puzyrem v melkodispersnoi gazovzvesi”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2019, no. 57, 99–110  mathnet  crossref  elib
    7. D. V. Sadin, “Prilozhenie gibridnogo metoda krupnykh chastits k raschetu vzaimodeistviya udarnoi volny so sloem gazovzvesi”, Kompyuternye issledovaniya i modelirovanie, 12:6 (2020), 1323–1338  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:250
    Full text:91
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021